# SDR C77A20120622001

- Difficulty date: June 22, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 12,709 hours, 7,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER POWER DOWN, TWO CEILING EMERGENCY LIGHTS AND EMERGENCY LIGHT AT R2 DOOR REMAINED ILLUMINATED.  R & R AFT LT AND AFT RT ELPU'S REF AMM 33-50-01.  OPS TESTED NORMAL.
